| Catalog Number |
LITNG7XTORQ130 |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the popliteal artery using an indigo system aspiration catheter 7 (cat7) and a non-penumbra sheath.During the procedure, the physician completed multiple passes using the cat7.Subsequently, while torquing the cat7, the physician kinked the cat7.When the cat7 was removed to perform angio, the physician noticed the cat7 to be broken at the proximal end.It was reported that the cat7 was broken but it remained connected.Therefore, the cat7 was not used for the remainder of the procedure.The procedure was completed using a new cat7 and the same sheath.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.